International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 2, Pages 409-410
A subset of metric preserving functions
Department of Mathematics, Slippery Rock University of Pennsylvania, Slippery Rock 16057, Pennsylvania, USA
Received 15 April 1996; Revised 17 June 1996
Copyright © 1998 Robert W. Vallin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we define a subset of metric preserving functions and give some examples
and a characterization ofthis subset.